MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH SYMPHION¿ TISSUE REMOVAL SYSTEM FLUID MANAGEMENT ACCESSORIES; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA

BOSTON SCIENTIFIC - MARLBOROUGH SYMPHION¿ TISSUE REMOVAL SYSTEM FLUID MANAGEMENT ACCESSORIES; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Model Number FG-0202
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact age of the patient is unknown, however, it was reported the patient was over 18 years.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a symphion fluid management accessories device was used during a hysteroscopic myomectomy procedure performed on (b)(6) 2017.According to the complainant, during preparation, they received a faulty pressure sensor error.The procedure was completed with another symphion fluid management kit.There were no patient complications as a result of the event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
SYMPHION¿ TISSUE REMOVAL SYSTEM FLUID MANAGEMENT ACCESSORIES
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6811156
Report Number3005099803-2017-02422
Device Sequence Number985646
Product Code PGT
UDI-Device Identifier08714729863717
UDI-Public(01)08714729863717(17)20180526(10)0061599521
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2018
Device Model NumberFG-0202
Device Lot Number0061599521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1